Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shaz10

My Diary on Roaccutane from Shaz 10

Recommended Posts

Dear All

My name is Sharon, I'm 37 years old and have been suffering from Acne since I was a teen. I have been reading everyones diary while they have been roaccutane so I thought I would post my time while taking this medication. I now been on it for 10 days, 30mg. I was so scared at taking it but I though why not, if it doesn't agree with me or the side affects are really bad then I will just stop taking it. So far I have been great, just got dry lips, dryness around the nose and itchy skin. I have been using Vaseline for the lips which is great and I Nivea Oil Free Moisturiser which containes witch hazel. I don't suffer very badly from acne but I get 2 or 3 largs cysts at a time, they go down and within a few days some more come up.

I'm seeing my derm on Monday for my bloods, hope they are OK as I've been having a few beers and wine!!!!!

I'll keep you posted on my skin conditions during the next 20 weeks........

Shaz :lol:

Share this post


Link to post
Share on other sites

Day 14

Went back to the Derms yesterday and was told my dose would be increasing to 60mg instead of 30mg. Feel a little nervy about the increased dose but just keep thinking it will be worth it in the end. Got a large spot on the side of my nose and one on my chin. Feeling very sore and lips are chapped but suppose its all part of the course.

Had my bloods done yesterday and hope they come back OK as had a few drinks on Sunday - unexpected but very nice.

Anybody else got things to report on Roaccutane - it would be good to hear how other people are getting on.

Skin looking quite good apart from the few spots. Its quite dry on my chin but moisturising with an oil free moisturiser is keeping it under control.

Shaz x

Share this post


Link to post
Share on other sites

hey sharon!

congrats on getting the tane! :clap: it's gonna be a wild ride, but totally worth it...

glad to hear that you're not suffering from a severe ib. 60 mg isn't too bad. how much do you weigh? my derm said that the mg you take should be equal to your weight in kg. i weigh 45kg, so i'm on 40mg (just cause they don't make a 5 mg pill). i have gathered that's a little conservative, but all derms have different ways of doing things. i'll probably be on it a little longer than most people just b/c i'm on a low dose......

can't wait to keep with your progress! :D

- jenny

Share this post


Link to post
Share on other sites

Day 15

Hi Jenny

Thanks for your response, great to hear of other people who are going through the same thing.

My weight is 9 stone 6 lbs (not sure what that equates to in kg's). Got up this morning and got a massive one coming on the top of my lip and another one right under my nose. My mouth looks like I have been in a boxing match. I am applying topical cream but that is just making my skin even dryer - never mind.

I live in the UK and we have 5mg tablets here. I have enjoyed reading your diary, sounds like you have had it quite rough but sounds like you are coming through on the other side.

I go on my hols on Monday 7th August for two weeks. We are off to Puerto Rico in Gran Canaria - I am packing plenty of high factor sun cream, just hope I still get a great tan.

My son Daniel is 10 years old and he said he really hopes my tabletss work, if they don't then he is going to shout at my derm - such a little sweetie....

How is your skin doing at the moment - I can't wait when I wake up one morning and skin looks fab - know it is a long time yet but it doesn;t hurt to dream.

Thanks for responding and take care...

Luv

Shaz

Share this post


Link to post
Share on other sites

Thanks Sonnie, feeling really down this afternoon as my face is hurting from the spots on my nose and lip.

I'm wishing away the next 5 months!!!

Shaz

Share this post


Link to post
Share on other sites

Well into my third week now and still got mega spot on my lip and nose. Think they are going down on a bit but still sore.

My skin has been really dry the last couple of days, only have to touch my chin and skin comes. Trying to use plenty of moisturiser in the morning and evenings.

I'm jetting off on my hols on Monday morning so will not be logging on for a few weeks.

I'll update on my return on how my face looks. I start on my 60mg when I am away as well so hope they do not affect me too much.

Take care and speak soon.

Shaz xxx

Share this post


Link to post
Share on other sites

Had a fantastic holiday and apart from 2 spots my skin was fine while I was away. Used SPF15 all the time and and come back with a good tan. I think the sun has also helped because so many people have commented on how good my face looks.

I have got sore eyes though, they are stuck together in a morning. Not sure if this is one of the side effects so got some drops from my doctor. They feel quite dry and heavy.

I am in my 2nd month now and coping quite well on the 60mg - I was feeling very nervous but I feel exactly the same to be honest.

I am so pleased I started on the tane......

Luv

Shaz

Share this post


Link to post
Share on other sites

Well the tan is fading fast but never mind because my face is looking great at the moment. I only have one spot at the top of my nose. I have noticed that when they come up they seem to stay forever. They get bigger and bigger until the big yellow head starts to appear. I know at this stage that once the gunk comes out its going to start to go down. I know you should not pick but I cannot stand leaving it looking all swollen and yellow...... Anyway I picked it last night and it has started to go down today.

The only side effect I am still getting is dry lips, nothing else whatsoever at the moment.

Anyway I am mega excited as I am going to see Robbie Williams this Friday night....

I have got a very busy and boozy weekend coming up and I'm having my bloods done on the Monday. Every time my bloods are due the weekend before seems to be the party weekend. Luckily they have been OK so far but I'll have to try and drink plenty of water on the sunday night and monday morning....

Take care

Luv

Shaz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×